|Servings Per Container|
|Amount Per Serving|
|Calories 0||Calories from Fat 0|
|% Daily Value*|
Active ingredient (in each tablet) - purpose: Aspirin 81mg (NSAID)* - pain reliever. *nonsteroidal Anti-inflammatory drug. Inactive ingredients: Butylated Hydroxytoluene (BHT), Dextrates, FD&C Yellow #6 Aluminum Lake, Microcrystalline Cellulose, Modified Corn Starch, Orange Flavor, Pregelatinized Starch, Sodium Saccharin, Stearic Acid.
See new warnings information. Directions: drink a full glass of water with each dose, adults and children 12 years and over take 4 to 8 tablets every 4 hours while symptoms persist. Do not exceed 48 tablets in 24 hours or as directed by a doctor, children under 12 do not use unless directed by a doctor. Other information: store at 25C (77F) excursions permitted between 15 - 30C (59 - 86F), do not use if imprinted seal under cap is broken or missing.